# SDR SWAA2021080492336

- Difficulty date: July 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 74,046 hours, 43,386 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 276 LT WING ; 2021-319810 / [01] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 276LT WING IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 115A62 REV : A; [02] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 276LT WING IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 115A6200 REV : A
